# SDR DL76S070830

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HMV, FOUND BULKHEAD CRACKED.  REPAIRED PER SRM 53-80-00.  REPAIR NR 9 FIG 201.  AREA OF REPAIR WAS BS 1809 BETWEEN STRINGER 4R AND 8R.
